Q. How long does Ritas take to work?
Ritas may take as long as 12 weeks to begin working. Response to the medicine differs from person to person. The clinical benefits of Ritas should be assessed regularly. If after 12 weeks of treatment the symptoms do not improve, Ritas should be stopped.
Q. How should Ritas be taken?
Always take the medicine as directed by your doctor. Usually Ritas is prescribed to be taken twice a day, in the morning and evening, with food. Swallow the whole capsule with water and do not open or crush the capsule. Check with your doctor or pharmacist if you are not sure.
Q. Is it okay to take antacids while taking Ritas?
Yes, antacids can be taken while taking Ritas as they do not interfere with the working of Ritas. Moreover, Ritas may cause increased acid secretion in the stomach in some patients. Your doctor may prescribe an antacid to relieve this acidity.
Q. What will happen if I take more than the recommended doses of Ritas?
Taking more than the recommended doses of Ritas may cause diarrhea, abdominal pain, dizziness, tremor, headache, sleepiness, hallucinations, and malaise. Higher doses may also cause confusion, increased sweating, and increase in blood pressure. In case you take an overdose of Ritas, seek immediate medical attention.
Q. Does Ritas cause drowsiness?
Yes, Ritas can cause drowsiness or sleepiness, especially at the start of treatment or when increasing the dose. If you feel dizzy or sleepy, do not drive, use machines or perform any tasks that require your attention.
Q. Can I stop taking Ritas?
You should not stop or change the dose of Ritas without consulting your doctor. However, if treatment is interrupted for more than three days, then do not take the medicine and consult your doctor. The doctor will re-initiate the treatment with a low dose twice a day. The dose can then be increased gradually as was done previously.
Q. Can Ritas cause hallucinations?
Yes, Ritas can cause hallucinations. However, hallucinations are reported very rarely with the use of Ritas, which means they occur in very few people. It may usually occur shortly after dose increase.